# SDR TWAA9713401

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081918
- Condition: Worn
- Location: Nr 5 Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 533 - DURING TAKEOFF, THE NR 5 LEADING EDGE DEVICE FAILED TO RETRACT ACCORDING COCKPIT INDICATIONS.  REMOVED AND REPLACED LEADING EDGE SWITCH DUE TO WEAR, MFG P/N 10-60819-18, MANUFACTURED BY BOEING COMPANY.  (M)
